Vol. 6, No. 4, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Calculation of axially symmetric cavities and jets

Paul R. Garabedian

Vol. 6 (1956), No. 4, 611–684
Mathematical Subject Classification
Primary: 76.0X
Milestones
Received: 6 December 1955
Published: 1 December 1956
Authors
Paul R. Garabedian
Courant Institute of Mathematical Sciences
New York University
251 Mercer Street
New York City NY 10012
United States
http://www.math.nyu.edu/faculty/garabedi/